# SDR YENA2023021000150

- Difficulty date: December 30, 2022
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 33,516 hours, 10,775 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1452, CUN-JFK. 'ELECTRICAL ODOR (NON-BURNING) THROUGHOUT CABIN ON DESCENT FROM 10,000; FOLLOWED "CAUSE FOR CABIN ODOR/SMOKE INSPECTION" AND UNABLE TO FIND OR REPLICATE ANY ELECTRICAL (NON-BURNING) SMELL IN CABIN AT THIS TIME. ALL CABIN CIRCUIT BREAKERS ARE IN AND LATCHED. NO SIGNS OF BURNING OF OUTLETS OR PLASTIC ENCLOSURES. A/C OK FOR CONT SERVICE. REF AMM 05-50-00. APU IS CURRENTLY INOP AND ON DEFFERAL.'
